MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® QR3 SKULL CLAMP TEFLON

PRO MED INSTRUMENTS GMBH DORO® QR3 SKULL CLAMP TEFLON
Model Number 3003-009
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After careful inspection of the rejected product, it was found that the device shows no deviations or other abnormalities with regard to functionality and/or safety.The product complies with the specification.As the maintenance interval has been exceeded by the customer, we would like to draw the customer's attention to the need for regular maintenance of the product by the manufacturer in accordance with the associated instructions for use as part of this complaint process.Possible deviations can be identified and rectified/prevented at an early stage as part of such maintenance.As the device did not show any deviation that could cause the reported incident we suspect, that maybe the pinning technique has been not optimal as described in the instruction manual: "adjust the skull clamp to the width of the patient's head in the manner that the two skull pins in the rocker arm are equidistant from the centerline of the head and the single skull pin at the extension assembly is in line with this centerline." the report number (year) for this case was corrected from 3003923579-0240-00014 to 3003923579-2024-00014.
 
Event or Problem Description
Customer informed us on april 12 that one of our products was involved in a case in which the treated patient sustained a laceration.

Brand Name
DORO® QR3 SKULL CLAMP TEFLON
Common Device Name
DORO® QR3 SKULL CLAMP TEFLON
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
MDR Report Key19161619
Report Number3003923579-2024-00014
Device Sequence Number15286398
Product Code HBL
UDI-Device Identifier04250435500781
UDI-Public04250435500781
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section F) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3003-009
Device Catalogue Number3003-009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2024
Distributor Facility Aware Date04/12/2024
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer04/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown